# SDR YENA2025012200101

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 15,455 hours, 4,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1060, KIN-JFK. 'UNABLE TO ARM DOOR R1; REF L/P 4220595, ITEM 2 9FOUND R1 DOOR OUT OF RIG DUE TO HANDLE NOT CLOSING PROPERLY. ADJUSTED INNER ROD AS PER AMM 52-11-11-400-001-A SUBTASK 52-11-11-820-061-A(4) C: SEE L/P 4220596, ITEM 1 (C/W FULL INSTALLATION OF R1 DOOR TRIM, INSULATION AND REACTIVATION OF SLIDE. A/C SET TO NORMAL CONFIG REF AMM 52-11-11. NO FUTHER DEFECTS NOTED) FOR CONT) FOUND R1 DOOR OUT OF RIG. ADJUSTED DOOR R1 NO FUTHER DEFECTS NOTED AT THIS TIME.'
